# SDR DHL2007367503

- Difficulty date: August 12, 2007
- Submitted: September 1, 2007
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT LWR CORNER FITTING OF THE LT EMERGENCY EXIT DOOR CUTOUT.  REMOVED FLOOR PANEL FOR ACC.  REMOVED CRACKED FITTING AT AFT LWR CORNER OF THE LT EMERG EXIT DOOR CUT OUT AREA AS PER A300 SRM 51-30-29.  INSTALLED NEW FITTING IN AREA AS PER A300 SRM 53-16-00 AN 51-30-29.  INSTALLED FLOOR PANEL AS PER A300 SRM 51-30-29.
